Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The closed ideals in a function algebra


Author: Charles M. Stanton
Journal: Trans. Amer. Math. Soc. 154 (1971), 289-300
MSC: Primary 30.87
DOI: https://doi.org/10.1090/S0002-9947-1971-0269862-1
MathSciNet review: 0269862
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new method of determining the closed ideals in the algebra of functions continuous on a finite Riemann surface and analytic in its interior. Our approach is based on Ahlfors' mapping of a finite Riemann surface onto the unit disc.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.87

Retrieve articles in all journals with MSC: 30.87


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0269862-1
Keywords: Function algebra, closed ideals, factorization of analytic functions, Riemann surface, Ahlfors mapping
Article copyright: © Copyright 1971 American Mathematical Society